Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 72, NWS Sioux Falls, SD

June 23, 2009Ida County, Woodbury County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 23, 2009, 12:10 PM CDT for Ida County, Woodbury County, Iowa. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2009, 12:10 PM CDT (17:10 UTC)
Expired
Jun 23, 2009, 1:00 PM CDT
In force
50 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Ida County, IA, Woodbury County, IA

The radar

The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 12:15 PM CDTTSTM WND GST 60Oto, IACORN FLATTENED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 8:01 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2009-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2009-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5075 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 231710
SVRFSD
IAC093-193-231800-
/O.NEW.KFSD.SV.W.0072.090623T1710Z-090623T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1210 PM CDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN IDA COUNTY IN NORTHWEST IOWA
  SOUTHEASTERN WOODBURY COUNTY IN NORTHWEST IOWA

* UNTIL 100 PM CDT

* AT 1209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
  SOUTHWEST OF ANTHON...OR 24 MILES SOUTHEAST OF SIOUX CITY...AND WAS
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANTHON AROUND 1225 PM CDT...
  CUSHING AROUND 1250 PM CDT...
  BATTLE CREEK AROUND 1255 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

&&

LAT...LON 4250 9562 4228 9556 4222 9608 4239 9614
TIME...MOT...LOC 1710Z 257DEG 23KT 4233 9599

$$

BT
2 follow-up statements
000 
WWUS53 KFSD 231731
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1231 PM CDT TUE JUN 23 2009

IAC093-193-231800-
/O.CON.KFSD.SV.W.0072.000000T0000Z-090623T1800Z/
WOODBURY IA-IDA IA-
1231 PM CDT TUE JUN 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WESTERN IDA AND EASTERN WOODBURY COUNTIES...

AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ANTHON...OR 19 MILES WEST OF IDA GROVE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
BATTLE CREEK AROUND 1255 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

&&

LAT...LON 4224 9600 4240 9604 4250 9562 4228 9556
TIME...MOT...LOC 1731Z 257DEG 23KT 4236 9581

$$

BT
000 
WWUS53 KFSD 231750
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1250 PM CDT TUE JUN 23 2009

IAC093-193-231801-
/O.EXP.KFSD.SV.W.0072.000000T0000Z-090623T1800Z/
WOODBURY IA-IDA IA-
1250 PM CDT TUE JUN 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN IDA AND EASTERN
WOODBURY COUNTIES EXPIRES AT 100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWEST IOWA AND SOUTHWEST MINNESOTA AND
NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

LAT...LON 4224 9600 4240 9604 4250 9562 4228 9556
TIME...MOT...LOC 1751Z 257DEG 23KT 4239 9564

$$


BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 10:35 AM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 23, 10:35 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 AM CDT TUE JUN 23 2009

.DISCUSSION...
LINE OF THUNDERSTORMS WILL CONTINUE TO SPREAD EAST ACROSS THE AREA
THIS MORNING. STORMS TO THIS POINT HAVE BEEN MARGINALLY
SEVERE...PRODUCING 50 TO 60 MPH WINDS...AND EXPECT THIS TO BE THE
TREND THE REST OF THIS MORNING. HAIL THREAT IS MINIMAL AS FREEZING
LEVELS ARE AROUND 15KFT...SO NOT MUCH MORE THAN PENNY HAIL POSSIBLE.
WILL HAVE TO WATCH TO SEE IS STORMS CAN BECOME SFC BASE...BUT AS
OUTFLOW IS AHEAD OF MAIN CONVECTION...THIS SHOULD NOT BE THE CASE. A
NEW AREA OF SHOWERS AND THUNDERSTORMS ARE DEVELOPING BACK TO THE
WESTERN CWA...NEAR THE MIDLEVEL FRONTAL BNDRY. NAM AND RUC AGREE
FAIRLY WELL IN PROPAGATING THIS AREA OF CONVECTION E THROUGH THE
DAY. THIS SECOND AREA OF CONVECTION IS NOT EXPECTED TO BE SEVERE AND
SHOULD SEE MORE OF A MULTICELLULAR MODE...BUT WILL KEEP AN EYE ON
IT. OUTFLOW IS REALLY PUTTING A CRIMP ON TEMPERATURES AND EXPECT
REDEVELOPING CONVECTION TO HOLD DOWN TEMPERATURES THE REST OF THE
DAY. ALREADY SCALED BACK TEMPERATURES SOME...BUT WILL NEED TO DROP
TEMPERATURES MORE. DROPPED THE HEAT ADVISORY FOR SE SD BUT LEFT NW
IA GOING FOR NOW AS THE HEAT INDEX IS NW IA ALREADY APPROACHING 105.
IF CIRRUS AND OUTFLOW DROP TEMPERATURES IN NW WILL ALSO NEED TO PULL
THAT HEAT ADVISORY.

&&

.AVIATION
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA
TODAY. THE FIRST LINE OF STORMS WILL PRODUCE WINDS OF 45 TO 55 MPH
OUT OF THE WEST ALONG THE GUST FRONT. ANOTHER AREA OF SHOWERS AND
THUNDERSTORMS WILL ALSO MOVE EAST ACROSS THE AREA THROUGH THE DAY.
WILL MAINLY SEE VFR CONDITIONS WITH LIGHT WIND...BE IFR UNDER
THUNDERSTORM CORES WITH HEAVY RAIN REDUCING VISIBILITIES.

&&

.PREV DISCUSSION...
MCS FIRING UP OVER WESTERN NEBRASKA EARLY THIS MORNING WITH THE MEAN
WIND AND UPPER LEVEL SUPPORT SUGGESTING THAT THIS ACTIVITY WILL WORK
INTO CENTRAL SOUTH DAKOTA EARLY THIS MORNING. AS IT REACHES SC SD IT
VERY WELL COULD TAKE A BIT OF A RIGHT TURN AND HEAD EAST INTO NE NE
AND SE SD PER THE CORFIDI VECTORS. DO BELIEVE THAT THERE IS A GOOD
CHANCE THAT THE MCS WILL WEAKEN THROUGHOUT THE MORNING AS LOW LEVEL
WIND SHEAR PRETTY WEAK SO WOULD NOT EXPECT THIS TO TAKE A SHARP
RIGHT HAND TURN AND REMAIN STRONG/SEVERE THROUGHOUT THE
MORNING...BUT WILL KEEP THIS IN THE BACK OF MY MIND. SO...ASSUMING
MCS DOES WEAKEN/DIE THIS MORNING IN THE VICINITY OF SC SD/NE NE THEN
THE QUESTION BECOMES WHERE WILL THE AFTERNOON CONVECTION FIRE. THE
STRENGTH OF THIS MCS WILL LIKELY LEAVE A FAIRLY STRONG OUTFLOW...SO
GOING WITH THE IDEA THAT THE MID LEVEL FLOW WILL DICTATE MOST ON
MOVEMENT/PROPAGATION STILL LOOKING AT THE NORTHERN HALF OF THE CWA
FOR INITIATION BY MID TO LATE AFTERNOON...WITH THIS ACTIVITY THEN
PROGRESSING EAST AND THE FRONT SLIDING SOUTH INDUCING ADDITIONAL
DEVELOPMENT. WITH EXPECTED CAPE VALUES AROUND 3000 J/KG AND TOTAL
EFFECTIVE SHEAR AROUND 35 KNOTS ORGANIZED SEVERE WILL BE A
POSSIBILITY. AN ORGANIZED BOW ECHO WILL BE THE MAIN CONCERN AFTER
INITIAL DEVELOPMENT/LARGE HAIL THREAT.

AS FOR THE HEAT ADVISORY...CURRENT LOCATION LOOKS GOOD AND NO PLANS
TO CHANGE. OUTSIDE OF AN UNEXPECTED DAYTIME MCS...THE HEAT AND
HUMIDITY SHOULD LEAD TOWARDS HEAT INDICES OF 105 TO 110. THE REST OF
THE AREA WILL STILL BE VERY WARM AND HUMID AS WELL...JUST NOT
EXCEEDING 105.

WITH UPPER LEVEL SUPPORT REMAINING FAVORABLE FOR CONVECTION ON
WEDNESDAY AND WEDNESDAY NIGHT WILL KEEP MID RANGE POPS IN PLACE.
SHOULD BE COOLER BUT STILL WARM ON WEDNESDAY WITH MOST AREAS IN THE
80S. /08

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM NOON TO 8 PM CDT TUESDAY FOR IAZ002-003-
     012>014-020>022-031-032.
MN...NONE.
NE...NONE
SD...NONE.

&&

LIEBL
Hazardous weather outlook, Jun 23, 12:03 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1203 PM CDT TUE JUN 23 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-241200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1203 PM CDT TUE JUN 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
A LINE OF THUNDERSTORMS WILL MOVE ACROSS NORTHWEST IOWA AND
SOUTHWEST MINNESOTA THROUGH EARLY THIS AFTERNOON. A FEW OF THESE
STORMS MAY BECOME SEVERE...PRODUCING 60 MPH WINDS.

THUNDERSTORMS MAY REDEVELOP THIS EVENING ACROSS NORTH CENTRAL
NEBRASKA AND CENTRAL SOUTH DAKOTA. SHOULD STORMS DEVELOP THERE IS
THE POTENTIAL FOR SOME STORMS TO BECOME SEVERE. THE MAIN SEVERE
THREAT IS WITH WINDS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS.
STORMS ARE EXPECTED TO MIGRATE EASTWARD ACROSS NORTHWEST IOWA AND
SOUTHWEST MINNESOTA AFTER MIDNIGHT.

FLOODING...
WHILE WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD PRODUCE 1 TO 2 INCH AN HOUR RAINFALL RATES.
THIS COULD PRODUCE SOME LOCALIZED...MAINLY URBAN...FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY WITH A FEW
POSSIBLY BECOMING SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM THIS EVENING.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 23, 10:09 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1009 AM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND GST     5 N CROOKS              43.73N 96.81W
06/23/2009  E60 MPH          MINNEHAHA          SD   EMERGENCY MNGR

            55-60 MPH WINDS.

1003 AM     TSTM WND GST     3 W COLTON              43.79N 96.99W
06/23/2009  E55 MPH          MINNEHAHA          SD   PUBLIC

            50-55 MPH WINDS WITH PEA SIZED HAIL. SMALL LIMBS DOWN.

&&

MDB
Local storm report, Jun 23, 10:14 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1014 AM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     TSTM WND DMG     COLTON                  43.79N 96.93W
06/23/2009                   MINNEHAHA          SD   PUBLIC

            MINOR TREE DAMAGE, BRANCHES DOWN, DIME SIZE HAIL.

&&

MDB
Local storm report, Jun 23, 10:29 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 AM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     TSTM WND DMG     3 SW SIOUX FALLS        43.51N 96.77W
06/23/2009                   MINNEHAHA          SD   BROADCAST MEDIA

            TREES DOWN AND POWER POLES DAMAGED. WINDS GUSTING TO 60
            MPH.

&&

MDB
Local storm report, Jun 23, 11:05 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 AM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     HAIL             7 E GEDDES              43.25N 98.56W
06/23/2009  E0.75 INCH       CHARLES MIX        SD   PUBLIC

            PENNY SIZE HAIL AND 40 MPH WINDS.

0835 AM     HAIL             2 W PARKSTON            43.39N 98.03W
06/23/2009  E0.25 INCH       HUTCHINSON         SD   PUBLIC

            PEA SIZED HAIL, HEAVY RAIN, AND 40 MPH WINDS.

0955 AM     TSTM WND GST     5 N CROOKS              43.73N 96.81W
06/23/2009  E60.00 MPH       MINNEHAHA          SD   EMERGENCY MNGR

            55-60 MPH WINDS.

0957 AM     TSTM WND DMG     3 SW SIOUX FALLS        43.51N 96.77W
06/23/2009                   MINNEHAHA          SD   BROADCAST MEDIA

            TREES DOWN AND POWER POLES DAMAGED. WINDS GUSTING TO 60
            MPH.

1003 AM     TSTM WND GST     3 W COLTON              43.79N 96.99W
06/23/2009  E55.00 MPH       MINNEHAHA          SD   PUBLIC

            50-55 MPH WINDS WITH PEA SIZED HAIL. SMALL LIMBS DOWN.

1004 AM     TSTM WND DMG     COLTON                  43.79N 96.93W
06/23/2009                   MINNEHAHA          SD   PUBLIC

            MINOR TREE DAMAGE, BRANCHES DOWN, DIME SIZE HAIL.

&&

MDB
Local storm report, Jun 23, 11:14 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1114 AM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     LIGHTNING        TEA                     43.45N 96.84W
06/23/2009                   LINCOLN            SD   EMERGENCY MNGR

            LIGHTNING STRUCK DAY CARE AND APARTMENT BUILDING.
            APARTMENT BUILDING IS ON FIRE.

&&

MDB
Local storm report, Jun 23, 11:28 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1128 AM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             3 S MAURICE             42.92N 96.18W
06/23/2009  E0.75 INCH       SIOUX              IA   TRAINED SPOTTER

&&

MDB

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:05 AM CDTSevere Thunderstorm WarningFSDLyon25 min
Jun 23, 12:04 PM CDTSevere Thunderstorm WarningFSDDickinson41 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.